# SDR SIMA201127806

- Difficulty date: October 4, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 22,205 hours, 19,185 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Detection Sys
- Condition: False Activation
- Location: Cargo Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON FLIGHT 3545 AFTER PUSHBACK THE CREW RECEIVED A BAGGAGE SMOKE WARNING MESSAGE. DISCHARGED EXTINGUISHING BOTTLE AND FOLLOWED EPC & AOM PROCEDURES. INDICATIONS REMAINED UNTIL FIRE DEPARTMENT, OPENED CARGO DOOR AND THE FIRE DEPARTMENT FOUND NO INDICATION OF FIRE OR SMOKE IN CARGO COMPARTMENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED FIRE EXTINGUISHER BAGGAGE PUSH BUTTON SWITCH IAW AMM 20-13-04 AND REMOVED AND REPLACED BOTH CARGO SMOKE DETECTOR AT CARGO COMPARTMENT IAW AMM 26-15-01.  ALSO REMOVED AND REPLACED TEST RELAY FOR BAGGAGE SMOKE (K0629) IAW AMM STAND PRACT 20-13-02.  THE OPERATIONAL CHECK FOR THE SYSTEM TEST IS  OK AT THIS TIME.
